# SDR HEEA086616

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 17,986 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Check Valve
- Part number: 212076015001
- Part serial: 5822
- Condition: Leaking
- Location: Rt Cyclic Servo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT CYCLIC SERVO CHECK VALVE LEAKING.
